{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,29]],"date-time":"2025-10-29T13:15:19Z","timestamp":1761743719119},"reference-count":7,"publisher":"Jaypee Brothers Medical Publishing","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2012,10]]},"DOI":"10.4103\/0972-5229.106502","type":"journal-article","created":{"date-parts":[[2013,1,25]],"date-time":"2013-01-25T07:07:59Z","timestamp":1359097679000},"page":"204-206","source":"Crossref","is-referenced-by-count":8,"title":["The use of extracorporeal life support in adolescent amlodipine overdose"],"prefix":"10.5005","volume":"16","author":[{"given":"Lakshmi","family":"Raman","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Elizabeth A.","family":"Persad","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Marita T.","family":"Thompson","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Paul W.","family":"Sheeran","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"2914","published-online":{"date-parts":[[2012]]},"reference":[{"key":"ref=1","unstructured":"Lexicomp-toxicology [Internet] Calcium channel blockers. Available from: http:\/\/www.crlonline.com. [last accessed on 2010 Sep 10]."},{"key":"ref=2","doi-asserted-by":"crossref","unstructured":"Salhanick SD, Shannon MW. Management of calcium channel antagonist overdose. Drug Safety 2003;26:65-79.","DOI":"10.2165\/00002018-200326020-00001"},{"key":"ref=3","doi-asserted-by":"crossref","unstructured":"Shephard G, Klein-Schwartz W. High dose insulin therapy for calcium channel blocker overdose. Ann Pharmacother 2005;39:923-30.","DOI":"10.1345\/aph.1E436"},{"key":"ref=4","doi-asserted-by":"crossref","unstructured":"Doyon S, Roberts JR. Use of glucagon in a case of calcium channel blocker overdose. Ann Emerg Med 1993;22:1229-33.","DOI":"10.1016\/S0196-0644(05)80997-7"},{"key":"ref=5","doi-asserted-by":"crossref","unstructured":"Varpula T, Rapola J, Sallisalmi M, Kurola J. Treatment of serious calcium channel blocker overdose with Levosimendan, a calcium sensitizer. Anesth Anal 2009;108:790-2.","DOI":"10.1213\/ane.0b013e3181931737"},{"key":"ref=6","doi-asserted-by":"crossref","unstructured":"Kolcz J, Pietrzyk J, Januszewska K, Procelewska M, Mroczek T, Malec E. Extarcorporeal Life support in severe propranolol and verapamil intoxication. J Intensive Care Med 2007;22:381-4.","DOI":"10.1177\/0885066607307528"},{"key":"ref=7","doi-asserted-by":"crossref","unstructured":"Durward A, Guerguerian A, Lefebvre M, Shemie SD. Massive diltiazem overdose treated with Extracorporeal Membrane Oxygenation. Pediatr Crit Care Med 2003;4:372-6.","DOI":"10.1097\/01.PCC.0000074273.50306.F5"}],"container-title":["Indian Journal of Critical Care Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ijccm.org\/doi\/pdf\/10.4103\/0972-5229.106502","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2021,5,28]],"date-time":"2021-05-28T00:28:08Z","timestamp":1622161688000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ijccm.org\/doi\/10.4103\/0972-5229.106502"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2012]]},"references-count":7,"journal-issue":{"issue":"4","published-online":{"date-parts":[[2012]]}},"alternative-id":["10.4103\/0972-5229.106502"],"URL":"https:\/\/doi.org\/10.4103\/0972-5229.106502","relation":{},"ISSN":["0972-5229","1998-359X"],"issn-type":[{"value":"0972-5229","type":"print"},{"value":"1998-359X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2012]]}}}